# SDR SWIA2025010600013

- Difficulty date: December 2, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE TO PRESSURE FLOOR SILL ASSY ANGLE LOCATED JUST FORWARD OF FS473.15 BETWEEN LBL 36.00 - 45.00 ON OUTER EDGE OF FASTENER HOLE.    (FILED CLOSED)    REPAIRED TOOLING DAMAGE TO PRESSURE FLOOR SILL ASSY ANGLE LOCATED JUST FORWARD OF FS473.15 BETWEEN LBL 36.00 - LBL 45.00 WITH REFERENCE TO REO 601R-53-41-3274 REV "--" DATED 2024-12-02.  REPLACED 3 FASTENERS TO PRESSURE FLOOR SILL ANGLE BETWEEN FS473.15 - FS461.50 AND LBL41 AS PER REO 601R-53-41-3274 REV "--" DATED 2024-12-02.  PERFORMED EDDY CURRENT INSPECTION PER NDTM PART 1 51-20-06, NDTM PART 6 53-00-096, AND NDTM PART 6 53-00-097 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CHILD CAMP FOR LEAK CHECK.
